# SDR DHL98727002

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Loose
- Location: R2 Window
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R2 WINDOW EXCESSIVE AIR LEAK AT 2.8 PSI.  INSPECTED R2 WINDOW, FOUND BOTTOM FWD ROLLER  OFF AND WINDOW LOOSE IN FRAME. REINSTALLED  ROLLER AND REPRESSURIZED TO 7 PSI.  NO LEAKS OR SQUEALS NOTED, OPS CHECK GOOD PER MM 56-12-11.
